Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking Byetta. Headache, feeling cold, dizziness. Bloating, nausea, hiccups, sleepiness. Can you help?

hi. i feel so sick with using the 10 microgrammes of byetta compred to the 5 . i have headaches feel cold and a bit dizzy too, then i am sick. i want to use it but can i have 5 in the mornings and 10 at night. i usually eat about 10-20 mins after injecting. i also now have hicups and feel sleepy. this is on the 10 dose. what happens if i eat say 1 hour after injecting. i am also bloated and feel nausia for a long time. can u help?
Asked On : Sun, 14 Apr 2013
Answers:  2 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
s you have stated these are some minor side effect of Byetta. If these are really affecting your daily routine you should consult your medical specialist & adjust your Byetta dose
After injecting Byetta delaying in meal is not preffered becouse of risk of hypoglycemia. so dont delay in taking meal after injection
Ok Take care
Answered: Sun, 14 Apr 2013
I find this answer helpful
Internal Medicine Specialist Dr. Andy Fine's  Response
decrease to 5mcg
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor